Advanced Search
Article Contents
Article Contents

On interior $C^2$ -estimates for the Monge-Ampère equation

The author is supported by NSF grant DMS 1361754.
Abstract Full Text(HTML) Related Papers Cited by
  • An approach towards apriori interior $C^2$-estimates for the Monge-Ampère equation based on a mean-value inequality for nonnegative subsolutions to the linearized Monge-Ampère equation is implemented.

    Mathematics Subject Classification: Primary: 35J96, 35B45; Secondary: 35B65, 35J70.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   L. Caffarelli  and  C. Gutiérrez , Properties of the solutions of the linearized Monge-Ampère equation, Amer. J. Math., 119 (1997) , 423-465.  doi: 10.1353/ajm.1997.0010.
      C. Chen , F. Han  and  Q. Ou , The interior $C^2$ estimate for the Monge-Ampère equation in dimension $n=2$, Analysis PDE., 9 (2016) , 1419-1432.  doi: 10.2140/apde.2016.9.1419.
      G. De Philippis  and  A. Figalli , The Monge-Ampère equation and its link to optimal transportation, Bull. Amer. Math. Soc., 51 (2014) , 527-580.  doi: 10.1090/S0273-0979-2014-01459-4.
      A. Figalli, The Monge-Ampère Equation and Its Applications Zurich Lectures in Advanced Mathematics. European Mathematical Society, 2017.
      L. Forzani  and  D. Maldonado , Properties of the solutions to the Monge-Ampère equation, Nonlinear Anal., 57 (2004) , 815-829.  doi: 10.1016/j.na.2004.03.019.
      D. Gilbarg and M. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer Verlag, 2001.
      D. Gilbarg and M. Trudinger, Elliptic Partial Differential Equations of Second Order Springer Verlag, 2001.
      C. Gutiérrez, The Monge-Ampère Equation Progress in Nonlinear Differential Equations and Their Applications, volume 44. Birkäuser, 2001.
      Q. Han and F. -H. Lin, Elliptic Partial Differential Equations Courant Lecture Notes, vol. 1. American Mathematical Society, Providence, RI, 2011.
      F. Jiang  and  N. Trudinger , On Pogorelov estimates in optimal transportation and geometric optics, Bull. Math. Sci., 4 (2014) , 407-431.  doi: 10.1007/s13373-014-0055-5.
      D. Maldonado , Harnack's inequality for solutions to the linearized Monge-Ampère operator with lower-order terms, J. Differential Equations, 256 (2014) , 1987-2022.  doi: 10.1016/j.jde.2013.12.013.
      A. V. Pogorelov , The regularity of the generalized solutions of the equation $\det (\partial^2u/\partial x^i \partial x^j) = \varphi(x^1, x^2, ···, x^n) >0$ (Russian), Dokl. Akad. Nauk SSSR, 200 (1971) , 534-537. 
      N. Trudinger and X.-J. Wang, The Monge-Ampère equation and its geometric applications, in Handbook of Geometric Analysis. No. 1 (eds. L. Ji, P. Li, R. Schoen and L. Simon), Adv. Lect. Math. (ALM), International Press of Boston, 7 (2008), 467-524.
  • 加载中

Article Metrics

HTML views(956) PDF downloads(239) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint